# SDR AWXA0000167

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- Aircraft time: 28,231 hours, 13,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53070011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACKS CORRODED FRAME 20 STA 25 RT AND 45 RT.  REPAIRED SEAT TRACKS IAW A320 SRM 53-11-15 FIG 201.  FPI COMPLIED WITH IAW AIRBUS NTM 51-80-00.
